# SDR 29GA2023110200001

- Difficulty date: November 2, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N703SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1555
- Aircraft time: 5,814 hours, 4,422 cycles
- Engine: Pwa PW127
- Engine time: 5,814 hours, 4,422 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW127M
- Part serial: PCEED1776
- Condition: Unknown
- Location: Zone 500
- Part time: 5,814 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, C
- Precautionary procedure: A

## Discrepancy

AT 1000 FEET FOUND EVIDENCE OF SPARKS COMING OUT OF #1 ENGINE EXHAUST.  FOUND DAMAGED BLADES ON #1 ENGINE ASSY, REMOVED AND REPLACED ENGINE ASSY OPS AND LEAK CHECKS GOOD.
